MathSciNet Relay Station
MathSciNet bibliographic data
MR2476815 34B18 (34B24 47J30 58E05)
Tian, Yu; Ge, Weigao Multiple positive solutions for a second order Sturm-Liouville boundary value problem with a $p$-Laplacian via variational methods. Rocky Mountain J. Math. 39 (2009), no. 1, 325–342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement